# SDR ASAA2012100393010

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 13,990 hours, 4,258 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Tripped
- Location: Nr1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG DPI IS POPPED SECOND NUISANCE FAULT.  FMC CDU TC 78273000 C/W NO FAULTS FOUND. C/W FIM TASK 24-11-00-810-803, T/C 78424000 C/W RESET DPI RAN ENGINE OPS & LEAK CHECKED GOOD.  REMOVED NR 2 ON DECAL COUNTER OK FOR SERVICE.
